# SDR SCNA20140207009

- Difficulty date: January 14, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 40,841 hours, 23,306 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO NR 2 CENTER FLOOR PANEL HAS LIGHT CORROSION ON UPPER AND LOWER SURFACES. PANEL FOUND TO BE OUT OF LIMITS. CENTER NR 2 FLOOR PANEL WAS FABRICATED IN AFT CARGO BAY.
